# SDR IPXA2019032240374

- Difficulty date: January 31, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 101,727 hours, 17,398 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 65B38488157
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D2 CRACK WAS FOUND ON CREASE BEAM WEB (P/N: 65B38488-157) AT STA 980, BETWEEN S-4L AND S-5L. REPAIR IAW SRID: 4-4375722859 AND EO B747-5310-71990-A.
